It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



TMJ Disorder -TemporoMandibular Joint Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-02-2005, 09:53 PM   #1
Inactive
 
Join Date: Feb 2004
Location: California
Posts: 46
MoonlightFlame HB User
New 2 TMJ....Bad pain...what can I do?

So, this is probably one of the most asked questions on this board...but I figured I would ask it...

I was diagnosed with TMJ about 1 1/2 months ago...and recently it been hurting REALLLLYYYY bad.
It hurts off and on, but it hurts 10x worse than any other time when I have dental work done. I had a filling last Wednesday and now the pain is so bad I can barley stand it....
Is there anything I can do, besides taking asprin/tylenol, etc...???

Thanks in Advance!
Ashlie

Last edited by MoonlightFlame; 05-02-2005 at 09:53 PM.

 
Old 05-07-2005, 06:16 PM   #2
Newbie
(female)
 
Join Date: Apr 2005
Posts: 7
reanell HB User
Talking Re: New 2 TMJ....Bad pain...what can I do?

I have TMJD, too, and suffered with headaches and enduring ear pain.
It caused all kinds of anxiety. I prayed for relief and the Lord led me to a wonderful TMJD specialist in Ft. WOrth, Tx. He uses state of the art diagnostic equipment and CARES for his patients.
This is day four of my new day and night splint therapy and today no Advil. I am so thankful!!!!!!
He gave me something to reduce the inflammation and the splint works and is not bad to wear at all. I teach school and worried about talking in it. It took one day to get used to, like a retainer. I wear an upper at night which is hard to talk in, but fine to sleep in.
Don't despair, there is hope. Pray and ask God's direction.

 
Sponsors Lightbulb
   
Old 05-14-2005, 05:30 AM   #3
Junior Member
(female)
 
Join Date: May 2005
Posts: 15
SouthernChic HB User
Re: New 2 TMJ....Bad pain...what can I do?

I also wear a splint at night and dont allow "drama" into my life as it causes more stress. As for the pain, I take prescription Ibuprofen and within 30 mins of taking it, I do not feel any more pain. You can also take otc ibuprofen but have to take a little bit more than usual at first to stop the pain faster. Hope this helps. Take care....

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
visual distubances and pain in head after coughing... autumnstump Headaches & Migraines 3 06-03-2010 03:27 AM
Back pain marilisa Back Problems 2 05-31-2010 11:07 AM
High fever/diarrhea/muscle ,joint pain...my life? khankhankhan HIV Prevention 36 05-18-2010 02:27 PM
Chronic back pain for 5 years now xxdjs Pain Management 7 04-30-2010 03:13 AM
Nerve Damage Pain monkeymom Pain Management 3 04-26-2010 09:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Botox
Flexeril
Ibuprofen
Klonopin Motrin
  Neurontin
Tylenol
Valium
Vioxx
Xanax




TOP THANKED CONTRIBUTORS



MountainReader (78), Canuck65 (37), Shirlett (26), TMJ82 (22), Jill 227 (17), judye (16), Marlene (13), navymid (10), clencher1 (9), saltyk9 (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!